MAUDE Adverse Event Report: O&M HALYARD, INC. SURGICAL EENT IV PACK 5; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. SURGICAL EENT IV PACK 5; SURGICAL DRAPES AND PACKS
Model Number 88719
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this complaint is not available for evaluation.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
During the placement of the head sheet, the surgeon realized the sheet was covered with dust, compromising sterility.There was a 20-minute delay to the start of surgery.New asepsis and antisepsis protocols were performed to prevent contamination in the surgery room to protect the patient's health.
 
Additional Manufacturer Narrative
This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).An investigation was performed that included a review of sample pictures and the device history record (dhr).The pictures revealed embedded dirt on the drape.No abnormalities were found in the dhr, the lot met all manufacturing process and quality specifications for release.There was no rework conducted during lot manufacture.Process review did not identify any sources of dust particles during manufacturing.Cleaning and sanitization procedures were verified, confirming that surfaces are cleaned at the start of each shift and floors are cleaned daily or as needed.The manufacturing line was notified of complaint for awareness.Site will continue to track and trend complaints to determine if corrective actions are warranted.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
SURGICAL EENT IV PACK 5
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora 84093
MX   84093
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21218853
Report Number3005997949-2025-00001
Device Sequence Number8640280
Product Code PUI
UDI-Device Identifier30680651887192
UDI-Public30680651887192
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K083234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88719
Device Catalogue Number88719
Device Lot NumberAC2418703D
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown